Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 46, NWS Memphis, TN

April 10, 2009Decatur County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 10, 2009, 11:01 AM CDT for Decatur County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2009, 11:01 AM CDT (16:01 UTC)
Expired
Apr 10, 2009, 11:30 AM CDT
In force
29 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Decatur County, TN

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 8:53 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:06 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 10, 9:06 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT FRI APR 10 2009

.DISCUSSION...

SEVERE WEATHER EVENT UNDERWAY ACROSS THE MID SOUTH AS COLD FRONT
AND UPPER LOW MOVE THROUGH THE AREA. THUNDERSTORMS HAVE ALREADY
FORMED ALONG THE FRONT NEAR THE MISSISSIPPI RIVER AND WILL
CONTINUE TO RACE EAST AND POTENTIALLY BECOME SEVERE. ADDITIONAL
THUNDERSTORMS SHOULD BACKBUILD INTO NORTH MISSISSIPPI OVER THE
NEXT COUPLE OF HOURS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES WILL BE POSSIBLE WITH ANY SEVERE STORM. TORNADO WATCH
NOW OUT THROUGH 4PM CDT FOR WEST TENNESSEE WITH ADDITIONAL WATCHES
LIKELY INTO NORTH MISSISSIPPI LATER THIS MORNING.

UPDATES ALREADY SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 632 AM CDT FRI APR 10 2009/

UPDATE...

UPDATED AVIATION DISCUSSION FOR 12Z TAFS.

DISCUSSION...

/ISSUED 252 AM CDT FRI APR 10 2009/

BROKEN LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED
EASTERN SECTIONS OF THE CWA WILL CONTINUE TO PUSH EAST THIS
MORNING. THE LINE IS ASSOCIATED WITH A LOW PRESSURE SYSTEM THAT IS
MOVING THROUGH THE REGION. EXPECT THE LINE OF SHOWERS AND
THUNDERSTORMS TO CONTINUE TO GRADUALLY WEAKEN AS THE MORNING
PROGRESSES AS IT PUSHES FURTHER EAST. HOWEVER BY AFTERNOON...THERE
COULD BE SOME REDEVELOPMENT ACROSS WEST TENNESSEE NEAR THE
TENNESSEE RIVER AND NORTHEAST MISSISSIPPI. A FEW OF THESE STORMS
COULD BECOME SEVERE.

SYSTEM CLEARS OUT BY TONIGHT AS SFC HIGH PRESSURE BEGINS TO BUILD
INTO THE MIDSOUTH. EXPECT CLEARING SKIES AND COOLER TEMPERATURES.
LOWS WILL BE IN THE MID TO UPPER 40S.

UPPER RIDGE WILL BEGIN MOVING OVER THE MIDSOUTH BY LATE SATURDAY
INTO SATURDAY NIGHT AS THE SFC HIGH PUSHES EAST INTO THE OHIO
VALLEY. EXPECT TEMPERATURES TO GRADUALLY WARM DURING THIS TIME
PERIOD AS SFC WINDS EVENTUALLY TURN AROUND TO THE SOUTH. HIGHS ON
SATURDAY WILL BE IN THE MID 60S BUT BY SUNDAY HIGHS WILL JUMP UP
INTO THE UPPER 60S INTO THE LOWER 70S.

SUNDAY NIGHT INTO MONDAY NIGHT...GFS IS FASTER WITH THE DEVELOPMENT
AND MOVEMENT OF A LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS. THE
LOW IS FORECAST TO TRACK NORTHEAST INTO ARKANSAS AND EVENTUALLY INTO
MISSOURI. THIS COULD PROVIDE THE POTENTIAL FOR SEVERE WEATHER SUNDAY
NIGHT INTO MONDAY FOR THE MIDSOUTH. THE SYSTEM SHOULD PUSH EAST BY
MONDAY EVENING.

HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH TUESDAY THROUGH
WEDNESDAY. EXPECT NEAR NORMAL TEMPERATURES WITH MOSTLY CLEAR TO
PARTLY CLOUDY CONDITIONS.

ANOTHER COLD FRONT WILL SWING THROUGH THE MIDSOUTH WEDNESDAY NIGHT
INTO THURSDAY AND WILL BRING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE CWA.

KRM

AVIATION...

12Z TAFS

MVFR CEILINGS CAN BE EXPECTED AT ALL TAF SITES THIS MORNING...
ENDING WEST TO EAST WITH KJBR BECOMING VFR BY 13Z...KMEM AROUND
15Z...AND KTUP BY 19Z. EVERYWHERE WILL BE VFR BY 19Z THROUGH
ABOUT 03Z BEFORE MVFR CONDITIONS SLOWLY MOVES INTO THE AREA NW
TO SE.

MUCH UNCERTAINTY REMAINS ABOUT REDEVELOPMENT OF TSRA/SHRA THIS
MORNING...BUT DOES APPEAR TO BE A POSSIBILITY THROUGH 15-16Z AT
KMEM AND KMKL... AND THROUGH 19Z AT KTUP. KEPT VCTS TO SHOW THIS
POTENTIAL AT THESE SITES. KJBR MAY HAVE VCSH FOR MUCH OF THE
DAY...THROUGH 00Z.

WINDS WILL INCREASE AND SHIFT FROM THE SOUTH AND SOUTHWEST TO THE
WEST BY 18Z THEN TO THE NORTHWEST AND NORTH AFTER 00Z. SUSTAINED
15-22 KTS WITH GUSTS AROUND 30 KTS CAN BE EXPECTED 15-00Z AT ALL
TAF LOCATIONS. WINDS WILL DIMINISH 8-13 KTS AFTER 00Z.

MBS

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  47  64  47 /  60  10   0  10
MKL  68  44  62  41 /  60  10   0  10
JBR  63  44  62  45 /  30  10   0  10
TUP  73  48  64  43 /  60  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 10, 9:03 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CDT FRI APR 10 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111615-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
903 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST
TENNESSEE AND NORTH MISSISSIPPI TODAY. THERE WILL BE THE THREAT
FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THIS
THREAT WILL REMAIN EAST OF THE MISSISSIPPI RIVER AND EFFECT AREAS
OF FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 8 AM AND 12 PM CDT
AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND
NORTHEAST MISSISSIPPI BETWEEN 10 AM AND 2 PM CDT. PLEASE REPORT
ALL OCCURRENCES OF SEVERE WEATHER INCLUDING WIND DAMAGE...HAIL
LARGER THAN PENNIES...AND TORNADOES TO THE NATIONAL WEATHER SERVICE
OFFICE IN MEMPHIS TENNESSEE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE MID SOUTH SUNDAY
NIGHT INTO MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN
ASSOCIATION WITH THE SYSTEM. SOME STORMS THAT DEVELOP COULD BECOME
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOW REQUESTED FOR AREAS EAST OF THE MISSISSIPPI
RIVER INCLUDING WEST TENNESSEE AND NORTH MISSISSIPPI.

JLH

In the hours before

Local storm report, Apr 10, 10:33 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

&&

JEB
Local storm report, Apr 10, 10:34 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

&&

JAB
Local storm report, Apr 10, 10:42 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

1040 AM     HAIL             FINGER                  35.35N 88.62W
04/10/2009  M0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE

&&

JAB
Local storm report, Apr 10, 10:48 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

1037 AM     HAIL             3 SW LEXINGTON          35.62N 88.43W
04/10/2009  M0.88 INCH       HENDERSON          TN   TRAINED SPOTTER

1040 AM     HAIL             FINGER                  35.35N 88.62W
04/10/2009  M0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE

&&

JAB
Local storm report, Apr 10, 10:55 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             10 SW LEXINGTON         35.55N 88.52W
04/10/2009  M0.75 INCH       HENDERSON          TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

1037 AM     HAIL             3 SW LEXINGTON          35.62N 88.43W
04/10/2009  M0.88 INCH       HENDERSON          TN   TRAINED SPOTTER

1040 AM     HAIL             FINGER                  35.35N 88.62W
04/10/2009  M0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE

&&

JAB
Local storm report, Apr 10, 10:57 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             10 SW LEXINGTON         35.55N 88.52W
04/10/2009  M0.75 INCH       HENDERSON          TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

1037 AM     HAIL             3 SW LEXINGTON          35.62N 88.43W
04/10/2009  M0.88 INCH       HENDERSON          TN   TRAINED SPOTTER

1040 AM     HAIL             FINGER                  35.35N 88.62W
04/10/2009  M0.88 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HAIL STARTED OFF PEA SIZE AND INCREASED TO NICKEL SIZE

1055 AM     HAIL             FINGER                  35.35N 88.62W
04/10/2009  M1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:02 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union58 min
Apr 10, 1:36 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Union54 min
Apr 10, 1:42 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw63 min
Apr 10, 2:33 AM CDTSevere Thunderstorm WarningMEGMonroe57 min
Apr 10, 3:25 AM CDTSevere Thunderstorm WarningMEGMonroe23 min
Apr 10, 9:49 AM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall41 min
Apr 10, 10:27 AM CDTSevere Thunderstorm WarningMEGBenton48 min
Apr 10, 11:16 AM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah44 min
Apr 10, 11:30 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Union, Yalobusha60 min
Apr 10, 11:40 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo50 min
Apr 10, 11:46 AM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Union44 min
Apr 10, 11:47 AM CDTTornado WarningMEGAlcorn, Tishomingo43 min
Apr 10, 12:09 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo66 min
Apr 10, 12:25 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tishomingo28 min
Apr 10, 12:28 PM CDTTornado WarningMEGItawamba, Lee, Prentiss, Tishomingo35 min
Apr 10, 12:28 PM CDTTornado WarningMEGPrentiss, Tishomingo24 min
Apr 10, 1:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe47 min
Apr 10, 1:13 PM CDTWind AdvisoryMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more6 hr
Apr 9, 11:58 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion47 min
Apr 10, 12:19 AM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton41 min
Apr 10, 12:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion49 min
Apr 10, 12:58 AM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton37 min
Apr 10, 1:10 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Weakley28 min
Apr 10, 9:38 AM CDTSevere Thunderstorm WarningMEGCarroll52 min
Apr 10, 9:47 AM CDTSevere Thunderstorm WarningMEGObion, Weakley28 min
Apr 10, 9:51 AM CDTSevere Thunderstorm WarningMEGCarroll, Henry39 min
Apr 10, 9:56 AM CDTTornado WarningMEGCarroll, Henry49 min
Apr 10, 10:02 AM CDTTornado WarningMEGObion13 min
Apr 10, 10:22 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison38 min
Apr 10, 10:34 AM CDTSevere Thunderstorm WarningMEGHenry13 min
Apr 10, 10:36 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy54 min
Apr 10, 10:40 AM CDTFlash Flood WarningMEGDecatur3 hr
Apr 10, 11:07 AM CDTTornado WarningMEGMcNairy53 min
Apr 10, 11:12 AM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 10, 11:19 AM CDTTornado WarningMEGHardin, McNairy41 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningMEGClay, Randolph47 min
Apr 9, 11:27 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi, Poinsett48 min
Apr 9, 11:40 PM CDTSevere Thunderstorm WarningMEGClay34 min
Apr 9, 11:42 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett48 min
Apr 10, 12:13 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi32 min
Apr 10, 12:28 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.